# SDR CALA9801309

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE BELLY SKIN CORRODED AT BS 720 TO 720A, BL 0.  A DOUBLER AND SHEAR TIE WERE FABRICATED AND INSTALLED IAW SRM 53-30-3, 53-30-4, AND 53-10-4.
